Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 29, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 2, 2015, 7:02 PM CDT for Foster County, Stutsman County, North Dakota. It was in force for 58 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2015, 7:02 PM CDT (00:02 UTC)
- Expired
- Jun 2, 2015, 8:00 PM CDT
- In force
- 58 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Foster County, ND, Stutsman County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 115 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 7:05 PM CDT | HAIL 3 | 6 W Pingree, ND | PASSED ON THROUGH SOCIAL MEDIA |
| Jun 2, 7:10 PM CDT | HAIL 2.25 | Pingree, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 2:46 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 0.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1270 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 1030 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.0
The text
As transmitted, in the capitals the NWS used until 2016.
412
WUUS53 KBIS 030002
SVRBIS
NDC031-093-030100-
/O.NEW.KBIS.SV.W.0029.150603T0002Z-150603T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
702 PM CDT TUE JUN 2 2015
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN STUTSMAN COUNTY IN SOUTHEASTERN NORTH DAKOTA...
SOUTHEASTERN FOSTER COUNTY IN SOUTHEASTERN NORTH DAKOTA...
* UNTIL 800 PM CDT
* AT 702 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PINGREE...OR
19 MILES SOUTH OF CARRINGTON...MOVING EAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
PINGREE AROUND 715 PM CDT.
KENSAL AROUND 745 PM CDT.
COURTENAY AROUND 800 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE EDMUNDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
NORTH DAKOTA.
LAT...LON 4707 9905 4731 9910 4740 9851 4724 9846
4713 9847
TIME...MOT...LOC 0002Z 255DEG 17KT 4718 9901
HAIL...1.00IN
WIND...<50MPH
$$
HEINERT4 follow-up statements
439
WWUS53 KBIS 030010
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
710 PM CDT TUE JUN 2 2015
NDC031-093-030100-
/O.CON.KBIS.SV.W.0029.000000T0000Z-150603T0100Z/
STUTSMAN ND-FOSTER ND-
710 PM CDT TUE JUN 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHEASTERN STUTSMAN AND SOUTHEASTERN FOSTER COUNTIES...
AT 709 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PINGREE...OR
19 MILES SOUTHEAST OF CARRINGTON...MOVING EAST AT 20 MPH.
HAZARD...TWO INCH HAIL.
SOURCE...LAW ENFORCEMENT REPORTED TWO INCH HAIL IN PINGREE.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
THIS SEVERE STORM WILL BE NEAR...
PINGREE AROUND 715 PM CDT.
KENSAL AROUND 745 PM CDT.
COURTENAY AROUND 800 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE EDMUNDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
NORTH DAKOTA.
LAT...LON 4707 9905 4731 9910 4740 9851 4724 9846
4713 9847
TIME...MOT...LOC 0009Z 255DEG 17KT 4719 9896
HAIL...2.00IN
WIND...<50MPH
$$
HEINERT217
WWUS53 KBIS 030022
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
722 PM CDT TUE JUN 2 2015
NDC031-093-030100-
/O.CON.KBIS.SV.W.0029.000000T0000Z-150603T0100Z/
STUTSMAN ND-FOSTER ND-
722 PM CDT TUE JUN 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHEASTERN STUTSMAN AND SOUTHEASTERN FOSTER COUNTIES...
AT 721 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PINGREE...OR
20 MILES SOUTHEAST OF CARRINGTON...MOVING EAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...LAW ENFORCEMENT.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
THIS SEVERE STORM WILL BE NEAR...
KENSAL AROUND 750 PM CDT.
COURTENAY AROUND 800 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE EDMUNDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. THIS STORM HAS A HISTORY OF PRODUCING
LARGE HAIL. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...INSIDE A
STRONG BUILDING AND AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
NORTH DAKOTA.
LAT...LON 4709 9890 4730 9904 4740 9851 4724 9846
4713 9847
TIME...MOT...LOC 0021Z 255DEG 17KT 4720 9889
HAIL...1.75IN
WIND...<50MPH
$$
HEINERT196
WWUS53 KBIS 030034
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
734 PM CDT TUE JUN 2 2015
NDC031-030042-
/O.CAN.KBIS.SV.W.0029.000000T0000Z-150603T0100Z/
FOSTER ND-
734 PM CDT TUE JUN 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FOSTER COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING IS NO LONGER
EXPECTED TO AFFECT FOSTER COUNTY. THEREFORE THE WARNING HAS BEEN
CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
NORTH DAKOTA.
LAT...LON 4710 9883 4726 9884 4733 9849 4724 9846
4713 9847
TIME...MOT...LOC 0032Z 255DEG 17KT 4721 9882
$$
NDC093-030100-
/O.CON.KBIS.SV.W.0029.000000T0000Z-150603T0100Z/
STUTSMAN ND-
734 PM CDT TUE JUN 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHEASTERN STUTSMAN COUNTY...
AT 732 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF PINGREE...OR 21 MILES NORTH OF JAMESTOWN...MOVING EAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
THIS SEVERE STORM WILL BE NEAR...
COURTENAY AROUND 800 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
NORTH DAKOTA.
LAT...LON 4710 9883 4726 9884 4733 9849 4724 9846
4713 9847
TIME...MOT...LOC 0032Z 255DEG 17KT 4721 9882
HAIL...1.75IN
WIND...<50MPH
$$
HEINERT426
WWUS53 KBIS 030058
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
758 PM CDT TUE JUN 2 2015
NDC093-030107-
/O.EXP.KBIS.SV.W.0029.000000T0000Z-150603T0100Z/
STUTSMAN ND-
758 PM CDT TUE JUN 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN STUTSMAN COUNTY
WILL EXPIRE AT 800 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED. THEREFORE THE
WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL AND HEAVY
RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
NORTH DAKOTA.
LAT...LON 4710 9883 4726 9884 4733 9849 4724 9846
4713 9847
TIME...MOT...LOC 0056Z 255DEG 17KT 4721 9882
$$
HEINERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 2:14 PM CDT, 4 hours 48 minutes earlier.
Area forecast discussion, Jun 2, 2:14 PM CDT, 4 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 214 PM CDT TUE JUN 2 2015 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 206 PM CDT TUE JUN 2 2015 MAIN FORECAST PROBLEM IN THE SHORT TERM PERIOD IS RISK OF SEVERE WEATHER THIS AFTERNOON AND THIS EVENING. VERY MOIST AND UNSTABLE ATMOSPHERE IS SETTING UP OVER CENTRAL NORTH DAKOTA THIS AFTERNOON. SURFACE BASED CAPE VALUES ARE EXCEEDING 3000J/KG AS OF 1 PM THIS AFTERNOON...WITH 30-35 KNOTS OF BULK SHEAR SOUTH CENTRAL...AND PWATS IN EXCESS OF AN INCH OVER ALL BUT SOUTHWEST NORTH DAKOTA...AND OVER 1.3 IN OVER THE JAMES RIVER VALLEY. A SURFACE BOUNDARY REMAINS FROM WEST CENTRAL INTO NORTH CENTRAL NORTH DAKOTA WITH SHOWERS AND EMBEDDED THUNDERSTORMS CONTINUING ALONG AND NORTH OF THIS BOUNDARY. TO THE SOUTH... SURFACE LOW PRESSURE IS SITUATED NEAR MOBRIDGE SOUTH DAKOTA WITH CLEAR TO PARTLY CLOUDY SKIES OVER THE FAR SOUTHWEST AND SOUTH CENTRAL...AIDING IN THE SURFACE DESTABILIZATION. WILL BE SENDING UP A SPECIAL 18Z SOUNDING TODAY. MESOSCALE MODELS ARE GIVING VARIOUS SOLUTIONS ON HOW CONVECTION MAY EVOLVE THIS AFTERNOON/EVENING. IN GENERAL...MESOSCALE MODELS HAVE TRIED TO DEVELOP A FEW SUPERCELLS OVER WESTERN NORTH DAKOTA ALONG THE FRONTAL BOUNDARY AND TRACKING SOUTHEAST ACROSS SOUTH CENTRAL NORTH DAKOTA DURING THE MID TO LATE AFTERNOON. THEN ADDITIONAL CONVECTION DEVELOPS LATE AFTERNOON/EARLY THIS EVENING OVER THE JAMES RIVER VALLEY INTO SOUTH DAKOTA AND TRACKS EAST. LATEST WRF DEVELOPS A QLCS OVER WESTERN NORTH DAKOTA AND TRACKS IT ACROSS THE STATE. THE 12Z HOPWRF KEEPS CONVECTION PRETTY MUCH OUT OF THE CWA TODAY WITH CELLS DEVELOPING JUST SOUTHEAST OF JAMESTOWN AND TRACKING INTO SOUTHEAST NORTH DAKOTA. NO MATTER WHAT EVENTUALLY HAPPENS...ANY THUNDERSTORMS THAT DO DEVELOP ACROSS THE SOUTHERN HALF OF THE STATE WILL HAVE THE POTENTIAL TO BECOME SEVERE. LARGE HAIL...DAMAGING WINDS WILL BE THE MOST OBVIOUS THREATS...BUT VERY HEAVY RAIN WILL ALSO BE A THREAT AND A TORNADO CANNOT BE RULED OUT WITH ANY DISCRETE SUPERCELL THUNDERSTORM THAT DEVELOPS. THE SEVERE WEATHER THREAT SHOULD LESSEN FROM WEST TO EAST THIS EVENING...MUCH EARLIER THAN LAST NIGHTS ROUND OF SEVERE WEATHER. AS THE SURFACE LOW PRESSURE SYSTEM TRACKS EAST LATE TONIGHT AND WEDNESDAY MODELS ARE INDICATING ABUNDANT LOW LEVEL STRATUS DEVELOPING IN A NORTH FLOW. EXPECT A MUCH COOLER DAY WEDNESDAY WITH SHOWERS ENDING ACROSS THE NORTH CENTRAL INTO THE JAMES RIVER VALLEY WEDNESDAY MORNING. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 206 PM CDT TUE JUN 2 2015 AN ACTIVE WEATHER PATTERN WILL HIGHLIGHT THE LONG TERM. EARLIER MODEL RUNS INDICATED AN UPPER LEVEL RIDGE OVER NORTH DAKOTA THROUGH LATE WEEK. NOW INDICATIONS ARE THIS RIDGE WILL BE FURTHER TO EAST...ALLOWING MOST OF NORTH DAKOTA TO RESIDE IN SOUTHWEST FLOW ALOFT AS A DEEP UPPER LEVEL LONGWAVE TROUGH DEVELOPS ACROSS THE WEST COAST. THIS WILL ALLOW NUMEROUS SHORTWAVE TROUGHS TO TRAVERSE THE NORTHERN PLAINS. THIS WILL BRING A NEARLY DAILY CHANCE FOR THUNDERSTORMS. TEMPERATURES SHOULD GENERALLY BE IN THE 70S AND 80S DURING THE AFTERNOON HOURS THROUGH THE WEEKEND. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 206 PM CDT TUE JUN 2 2015 SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE ACROSS THE NORTHWEST AND NORTH CENTRAL INCLUDING KISN AND KMOT WITH MVFR TO EVEN IFR CEILINGS. SCATTERED MVFR CEILINGS FROM KDIK TO KBIS AND KJMS ARE EXPECTED TO LIFT THIS AFTERNOON. THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE SOUTHERN HALF THIS AFTERNOON AND TRACK SOUTHEAST. ADDED A MENTION OF THUNDER THROUGH AROUND 21 UTC AT KDIK...00 UTC AT KBIS AND 02 UTC AT KJMS. ANY STORM CAN EXPECT TO HAVE MVFR-IFR CEILING/VSBYS IN VERY HEAVY RAIN. MVFR TO OCCASIONAL IFR CEILINGS CONTINUE LATER TONIGHT INTO WEDNESDAY AS SURFACE FLOW TURNS NORTH WITH LOWER STRATUS REMAINING THROUGH 18Z WEDNESDAY. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TWH LONG TERM...AJ AVIATION...TWH
Hazardous weather outlook, Jun 2, 5:27 PM CDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 527 PM CDT TUE JUN 2 2015 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-032230- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 527 PM CDT TUE JUN 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT THUNDERSTORMS WILL BE SCATTERED OVER THE AREA THIS AFTERNOON INTO TONIGHT. SOME OF THE STORMS FROM MID AFTERNOON THROUGH THIS EVENING COULD BE SEVERE WITH LARGE HAIL...DAMAGING WIND...AND VERY HEAVY RAIN THAT COULD LEAD TO FLOODING OF POOR DRAINAGE AND LOW LYING AREAS. THE GREATEST THREAT IS IN THE AREA SOUTH OF HIGHWAY 2 AND EAST OF HIGHWAY 85. ALSO...AN ISOLATED TORNADO IS POSSIBLE LATER TODAY OVER THE FAR SOUTH CENTRAL INTO THE SOUTHERN JAMES RIVER VALLEY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS...KEEP ALERT THROUGH THE DAY AND INTO THE EVENING. REPORT ALL HAIL...WIND OVER 40 MPH...AND HEAVY RAIN TO THE NATIONAL WEATHER SERVICE. PLEASE SUMMIT REPORTS TO OUR SOCIAL MEDIA PAGES AT FACEBOOK.COM/NWSBISMARCK...TWITTER.COM/NWSBISMARCK OR GIVE US A CALL AT 701-223-4582. TWH
In the hours before
Local storm report, Jun 2, 5:17 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
517 PM CDT TUE JUN 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL GLEN ULLIN 46.82N 101.83W
06/02/2015 E2.00 INCH MORTON ND PUBLIC
&&
MMATHEWSLocal storm report, Jun 2, 5:37 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
537 PM CDT TUE JUN 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM HAIL ALMONT 46.73N 101.50W
06/02/2015 E1.25 INCH MORTON ND TRAINED SPOTTER
HAIL LASTED 10 MINUTES.
&&
HAMILTONLocal storm report, Jun 2, 6:36 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
636 PM CDT TUE JUN 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 2 S ST. ANTHONY 46.60N 100.91W
06/02/2015 M0.75 INCH MORTON ND TRAINED SPOTTER
&&
MMATHEWSSpecial weather statement, Jun 2, 6:36 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 636 PM CDT TUE JUN 2 2015 NDZ025-037-030015- STUTSMAN-FOSTER- 636 PM CDT TUE JUN 2 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN STUTSMAN AND SOUTHEASTERN FOSTER COUNTIES... AT 635 PM CDT...A STRONG THUNDERSTORM WAS 11 MILES SOUTHWEST OF BORDULAC...OR 13 MILES SOUTH OF CARRINGTON...MOVING EAST AT 20 MPH. PEA SIZE HAIL...HEAVY RAIN...AND FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... KENSAL...BORDULAC...MELVILLE AND EDMUNDS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN NORTH DAKOTA. LAT...LON 4720 9917 4733 9923 4746 9866 4718 9858 TIME...MOT...LOC 2335Z 257DEG 19KT 4726 9911
Local storm report, Jun 2, 6:44 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
644 PM CDT TUE JUN 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM HAIL SOLEN 46.39N 100.80W
06/02/2015 E1.75 INCH SIOUX ND TRAINED SPOTTER
HAILING AT TIME OF OBSERVATION.
&&
MMATHEWSLocal storm report, Jun 2, 6:52 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
652 PM CDT TUE JUN 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 8 SSW ST. ANTHONY 46.51N 100.98W
06/02/2015 M1.50 INCH MORTON ND TRAINED SPOTTER
HAIL LASTED 5 MINUTES
&&
MMATHEWSThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 7:17 PM CDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure | 58 min |
| Jun 3, 11:05 AM CDT | River Flood Warning | BIS | McKenzie, Williams | 10 days |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.